Tsanou, BergeBowong, SamuelLubuma, Jean M.-S.2021-03-052021-03-052017-03Berge, T., Bowong, S. & Lubuma, J.M.-S. 2017, 'Global stability of a two-patch cholera model with fast and slow transmissions', Mathematics and Computers in Simulation, vol. 133, pp. 142-164.0378-4754 (print)1872-7166 (online)10.1016/j.matcom.2015.10.013http://hdl.handle.net/2263/78955Please read abstract in the article.en© 2015 International Association for Mathematics and Computers in Simulation (IMACS). Published by Elsevier B.V. All rights reserved. Notice : this is the author’s version of a work that was accepted for publication in Mathematics and Computers in Simulation. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. A definitive version was subsequently published in Mathematics and Computers in Simulation, vol. 133, pp. 142-164, 2017. doi : 10.1016/j.matcom.2015.10.013.MetapopulationWaterborne diseaseCholeraGlobal stabilityNumerical simulationsGlobal stability of a two-patch cholera model with fast and slow transmissionsPostprint Article